# SDR FDEA200909143296

- Difficulty date: September 14, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 16,169 hours, 8,727 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shield
- Part number: A5724240100000
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON "Y" DUCT HEAT SHIELD IS CRACKED AT THE LR FLANGE.  REMOVED AND INSTALLED HEAT SHIELD IAW SRM 51-40-21.  MATERIAL ID 2024-T3 IAW SRM 51-70-10; PG 102.  ALODINED AMD PRIMED DOUBLER IAW SRM 51-40-2; PARA 6.  STOPPED DRILLED IAW SRM 51-70-10; PG 102.
